English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Statistical properties of eigenvectors in non-Hermitian Gaussian random matrix ensembles.

Mehlig, B., & Chalker, J. T. (2000). Statistical properties of eigenvectors in non-Hermitian Gaussian random matrix ensembles. Journal of Mathematical Physics, 41, 3233-3256.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Mehlig, B.1, Author              
Chalker, J. T., Author
Affiliations:
1Max Planck Institute for the Physics of Complex Systems, Max Planck Society, ou_2117288              

Content

show
hide
Free keywords: -
 MPIPKS: PKS_1998_2000
 Abstract: -

Details

show
hide
Language(s):
 Dates: 2000
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 714514
Other: 30103
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 41 Sequence Number: - Start / End Page: 3233 - 3256 Identifier: -